# SDR SIMA202407021001

- Difficulty date: July 1, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N217NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000515
- Aircraft time: 21,808 hours, 14,285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 SERVICE DOOR LOWER EMERGENCY EXIT LIGHT INOP RAR R1 SERVICE DOOR EMERGENCY LIGHT POWER SUPPLY, OPC GOOD, IAW AMM 33-50-01
